# SDR DXTA200702528

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 11,296 hours, 9,112 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CABIN WOULD NOT PRESSURIZE AFTER TAKEOFF.    10-29-07    TROUBLESHOT TO INTERMITTENTLY FAILED LEFT SQUAT SWITCH.  REMOVED AND REPLACED LT SQUAT SWITCH.  OPERATIONAL CHECKS GOOD AT THIS TIME.  WORK DONE IAW. CESSNA MODEL 560 M.M. CHAPTER 21-31-04.
